RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 2, Pages 449–450 (Mi nd51)  

Current and classic literature

Книга В. Драговича и М. Раднович «Интегрируемые биллиарды, квадрики и многомерные поризмы Понселе»




Full text: PDF file (113 kB)

Citation: “Книга В. Драговича и М. Раднович «Интегрируемые биллиарды, квадрики и многомерные поризмы Понселе»”, Nelin. Dinam., 6:2 (2010), 449–450

Citation in format AMSBIB
\Bibitem{1}
\paper Книга В.~Драговича и М.~Раднович <<Интегрируемые биллиарды, квадрики и многомерные поризмы Понселе>>
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 2
\pages 449--450
\mathnet{http://mi.mathnet.ru/nd51}


Linking options:
  • http://mi.mathnet.ru/eng/nd51
  • http://mi.mathnet.ru/eng/nd/v6/i2/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:116
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019